# SDR WRL2008F00002

- Difficulty date: July 5, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB3954U8
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1C + 12A CHECK FOUND RT WING L/E SPLICE DOUBLER HAD CRACK AT STATION XORS 683.  REPLACED DAMAGE DOUBLER IAW MD 11SRM 51-35-01 VOL LL, REV 40 COND CHECK NORMAL AND JOB COMPLETED.  (K)
